my son has been on it for 10 days and the leg is better, but he still cannot walk on it.
3 Nov 2010
Lovenox is usually given every day until your bleeding condition improves so the length of use before an effect is seen depends on the type of clot. In such cases it is best to get it seen by the doctor ... to confirm how much longer the patient needs to be using Lovenox.
Hope your son is totally recovered by now.
15 Dec 2011
I am very concerned that after 18 days your son was taken off the Lovenox by your doctor. That is way too soon and I would consider finding a new doctor since (s)he should have referred you to a hematologist. You need to see a hematologist and find out if your son has a thrombotic blood disorder especially since he formed another clot so quickly. This is going to be a major concern for you if your son plays contact sports. No blood thinner dissolves clots, they only stop or interfere with the formation of new clots. Your body and the blood flowing over the clot are what dissolve the clot. Think of running water in a stream flowing over the rocks. The longer the water flows over the rocks, the smoother the rock become. This is the same principle with blood clots.
- Lovenox Information for Consumers
- Lovenox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovenox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... embolism. Now my left leg measures two inches bigger than the right leg and I still have problems with swelling. I am also tired all the time and ...
2 answers • 24 Aug 2009
Informed I will be on Lovenox for life?
3 answers • 4 Aug 2010
... increased risk for hyperhomocysteinemia and venous thrombosis, my docotor was aware of this before pacemaker surgery , was he spposed to give me ...
1 answer • 12 Mar 2012
... from below 0.5?
5 answers • 15 Nov 2012
Deep Vein Thrombosis (DVT) - My 29 yr old daughter has DVT after hip surgery for a sports accident.?
... One small clot in her lung another larger one in her upper leg (thigh) area. When she stands upright her affected leg goes mottled ...
2 answers • 31 Oct 2013